I have CLL with 17p deletion and recently finished a six-month course of obinituzumab and chlorambucil, which was only moderately successful. My energy levels didn't recover at all as had been predicted so I asked my GP to test my vitamin D levels. At 43, my levels were just below the normal range of 50-150. He prescribed a loading dose of six Cal D Forte 1.25mg tablets (Vitamin D3, I believe). Within a couple of days I was absolutely floored, and could hardly get out of bed. This lasted a week. Nearly three weeks later, my energy has improved but not back to the levels I had before I took the supplement. The side effects are said to include "unusual tiredness and weakness". I have found a few people on the net who had a similarly dismal response. Has anyone here had a similar experience?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.